# SDR SIMA200424701

- Difficulty date: September 3, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4315 - CREW REPORTED THE RIGHT EMERGENCY EXIT SIGN ON EMERGENCY EXIT OVERWING DOOR TO BE INOPERATIVE.  MAINTENANCE FOUND CONNECTOR FOR EMERGENCY SIGN LOOSE.  RECONNECTED CONNECTOR AND COMPLIED WITH AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.  (M)
